# SDR FDEA201105251982

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 18,513 hours, 10,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005152WF
- Condition: Mismanufactured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 152 WF WILL NOT LINE UP. FABRICATED NEW FLOOR PANEL IAW DWG SRZ 25-005, REV "H".
